# SDR SWIA200718453

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 9,421 hours, 8,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6107 - FORWARD OVERHEAD WING EXIT SIGN AND TWO EXTERIOR EMERGENCY LIGHTS ARE INOP.  REPLACED NR 2 EMERGENCY BATTERY PER AMM 33-51-04.  OPS CHECK GOOD, P/N: AD-2013-1A  S/N OFF:  29652.
